# SDR MWEA010888

- Difficulty date: June 11, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995821517
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED HOLE ON STATION 917 SHEAR TIE ABOVE LONGERON 30. FABRICATED AND INSTALLED STRAP.
